JETIREXPLORE- Search Thousands of research papers



Published in:

Volume 8 Issue 1
January-2021
eISSN: 2349-5162

Unique Identifier

JETIR2101042

Page Number

318-322

Share This Article


Title

Fixed Point Theorem For Sequence of Self Mapping in Metric Space

ISSN

2349-5162

Cite This Article

"Fixed Point Theorem For Sequence of Self Mapping in Metric Space", International Journal of Emerging Technologies and Innovative Research (www.jetir.org), ISSN:2349-5162, Vol.8, Issue 1, page no.318-322, January-2021, Available :http://www.jetir.org/papers/JETIR2101042.pdf

Authors

Abstract

In 1988 Y.C.Paliwal [3] has proved a fixed point theorem for a pair of continuous self mapping of a metric space. In this paper a fixed point theorem for sequence of self mapping of a metric space has been proved and hence shown that the theorem due to Y.C.Paliwal is particular case of our theorem

Key Words

Self mapping, Fixed point, Complete metric space.

Cite This Article

"Fixed Point Theorem For Sequence of Self Mapping in Metric Space", International Journal of Emerging Technologies and Innovative Research (www.jetir.org | UGC and issn Approved), ISSN:2349-5162, Vol.8, Issue 1, page no. pp318-322, January-2021, Available at : http://www.jetir.org/papers/JETIR2101042.pdf

Publication Details

Published Paper ID: JETIR2101042
Registration ID: 301163
Published In: Volume 8 | Issue 1 | Year January-2021
DOI (Digital Object Identifier):
Page No: 318-322
ISSN Number: 2349-5162

Download Paper

Preview Article

Download Paper




Cite This Article

"Fixed Point Theorem For Sequence of Self Mapping in Metric Space", International Journal of Emerging Technologies and Innovative Research (www.jetir.org | UGC and issn Approved), ISSN:2349-5162, Vol.8, Issue 1, page no. pp318-322, January-2021, Available at : http://www.jetir.org/papers/JETIR2101042.pdf




Preview This Article


Downlaod

Click here for Article Preview